Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2013, 8:23 PM MDT for Larimer County, Weld County, Colorado. It was in force for 37 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 8:23 PM MDT (02:23 UTC)
- Expired
- Jun 28, 2013, 9:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Larimer County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 8:24 PM MDT | HAIL 1 | 4 N Loveland, CO | |
| Jun 28, 8:30 PM MDT | TSTM WND DMG | Fort Collins, CO | 8 TO 12 INCH DIAMETER TREE BRANCHES BROKEN |
| Jun 28, 8:30 PM MDT | TSTM WND DMG | Nw Fort Collins, CO | 6 INCH DIAMETER BRANCHES BROKEN |
| Jun 28, 8:35 PM MDT | HAIL 1 | Johnstown, CO | |
| Jun 28, 8:49 PM MDT | HAIL 1 | 8 Sw Loveland, CO | |
| Jun 28, 8:53 PM MDT | HAIL 1 | 2 Se Mead, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 3098 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
258
WUUS55 KBOU 290223
SVRBOU
COC069-123-290300-
/O.NEW.KBOU.SV.W.0113.130629T0223Z-130629T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
823 PM MDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...
* UNTIL 900 PM MDT
* AT 821 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GILCREST TO NEAR BUCKHORN MOUNTAIN...MOVING
SOUTH AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS. THIS
STORM IS CAPABLE OF PRODUCING FUNNEL CLOUDS AND TORNADOES.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
FORT COLLINS...GREELEY...LOVELAND...WINDSOR...EVANS...JOHNSTOWN...
MILLIKEN...BERTHOUD...MEAD...SEVERANCE...PLATTEVILLE...HUDSON...LA
SALLE...GILCREST...TIMNATH...BELLVUE...MASONVILLE...MILTON
RESERVOIR AND BUCKHORN MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4061 10493 4029 10447 4002 10459 4024 10506
4026 10506 4026 10512 4031 10531 4045 10534
4065 10534
TIME...MOT...LOC 0221Z 016DEG 14KT 4029 10474 4060 10528
HAIL...1.50IN
WIND...70MPH
$$
RJKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:55 PM MDT, 5 hours 28 minutes earlier.
Area forecast discussion, Jun 28, 2:55 PM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 255 PM MDT FRI JUN 28 2013 .SHORT TERM...THUNDERSTORM ACTIVITY STARTING TO DEVELOP OVER THE MOUNTAINS AND NEAR THE BOUNDARY IN ELBERT AND NORTHERN LINCOLN COUNTIES. MOST AREAS ARE STILL NOT QUITE WARM ENOUGH TO TRIGGER STORMS...AND THE MOISTURE OVER THE NORTHWEST PART OF THE AREA HAS MIXED OUT WITH THE DEW POINT DOWN INTO THE 20S AT KREMMLING AND WALDEN. STILL EXPECTING FRONT RANGE/SOUTH PARK AND BOUNDARY RELATED CONVECTION TO DEVELOP AS EXPECTED. MAINLY WEAK HIGH BASED STORMS...SOME THREAT OF SEVERE GUSTS IF THE PULSES ARE STRONG ENOUGH. BIGGEST QUESTION IS WHETHER/HOW MUCH DEVELOPMENT THERE WILL BE IN AREAS NORTH AND EAST OF DENVER. CURRENTLY RICH BUT SHALLOW LOW LEVEL MOISTURE...AND ADDITIONAL WARMING OVER THE NEXT COUPLE HOURS SHOULD MIX THE DEW POINTS DOWNWARD. AT THIS POINT I DO NOT SEE ANY REASON TO DISAGREE WITH THE PREVIOUS FORECAST OF LIMITING TO ISOLATED STORMS AND ABOUT THE SAME SEVERE THREAT AS IN OTHER AREAS...THOUGH THERE MAY BE A BETTER POTENTIAL FOR THE STRONG PULSES WITH HIGHER CAPES IN THE NORTHEAST. THE HARD PART THERE WILL BE GETTING THE STORMS TO BEGIN WITH. THERE SHOULD BE ENOUGH FLOW ALOFT STILL TO PUSH THE CONVECTIVE DEBRIS AWAY BY LATE TONIGHT...SO STILL EXPECTING FAIRLY GOOD CLEARING FOR A WHILE SATURDAY MORNING. HOWEVER...CLOUD COVER DURING THE NIGHT WILL HELP HOLD TEMPERATURES UP. GRADUAL INCREASE IN MOISTURE CONTINUES. A LITTLE COOLING ALOFT ALSO MEANS LESS CAPPING...BUT WITH COOLER TEMPERATURES DAYTIME CONVECTION WILL STILL BE LIMITED...THERE MAY BE MORE IN THE EVENING. CURRENT FORECAST OF TEMPERATURES 6-8 DEGREES COOLER LOOKS FINE. .LONG TERM...OVERALL A PERSISTENT NORTHERLY FLOW ALOFT WILL BE OVER THE CWFA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. THIS IS IN REPONSE TO A VERY AMPLIFIED 577M UPPER RIDGE THAT IS PROGGED TO BUILD OVER THE WESTERN U.S. AND INTO CANADA WITH A DEEPENING UPPER TROUGH OVER THE MIDWEST. A SERIES OF WEAK FRONTAL BOUNDARIES WILL ALLOW FOR A GRADUAL DECREASE IN TEMPERATURES...WITH A BETTER CHANCE OF AFTN AND EVENING THUNDERSTORMS DEVELOPING EACH DAY. THE COMBINATION OF THESE FACTORS WILL ALLOW FOR THE FIRE DANGER TO LESSEN OVER THE NEXT FEW DAYS ACROSS THE CWFA. THE SURFACE PRESSURE GRADIENT IS FAIRLY RELAXED THROUGH THE PERIOD AS WELL SO STRONG WINDS NOT EXPECTED EITHER. THE COOLEST DAY NEXT WEEK STILL APPEARS TO BE ON THE FOURTH OF JULY. THE MDLS STILL DROP AN UPPER TROUGH OUT OF CANADA AND INTO NERN CO ON THURSDAY. MDLS VARY AS TO THE ACTUAL TRACK AND TRAJECTORY OF THIS SYSTEM SO NO MORE THAN CHC POPS AT THIS TIME...BUT MDLS STILL DROP THE HIGH TEMPERATURE INTO THE 70S. THE LATEST RUNS KEEP THE TROUGH A LITTLE FURTHER EAST THAN THE PREVIOUS RUNS. && .AVIATION...VFR CONDITIONS THROUGH SATURDAY. A WELL DEVELOPED CIRCULATION MAY HOLD WINDS NORTH LONGER THAN EXPECTED THIS AFTERNOON...AND POSSIBLY INTO EARLY EVENING. WHILE THUNDERSTORMS WILL LIKELY STAY AWAY FROM KDEN...MOST LIKELY SOUTH AND WEST OF DENVER...THERE IS STILL A CHANCE OF VARIABLE WINDS GUSTING TO 40 KNOTS FROM THUNDERSTORM OUTFLOWS THROUGH EARLY EVENING. ON SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON. WITH A MOISTER ENVIRONMENT THERE IS A SLIGHT CHANCE OF NEEDING INSTRUMENT APPROACHES TO KDEN DUE TO CEILINGS...AND AGAIN A THREAT OF VARIABLE THUNDERSTORM WINDS IN THE LATE AFTERNOON AND EVENING. MORE SIGNIFICANT IMPACTS TO THE TERMINALS ARE NOT LIKELY. && .HYDROLOGY...A FEW STORMS TODAY COULD BE STRONG ENOUGH TO PRODUCE A PERIOD OF HEAVY RAIN...A HALF INCH TO INCH OF RAIN IN 30 TO 60 MINUTES. THE HIGHER NUMBERS WOULD BE LIKELY ON THE PLAINS...WITH LESS MOISTURE OVER THE MOUNTAINS. STORMS SHOULD MOVE FAST ENOUGH TO KEEP THE FLOODING THREAT LOW. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GIMMESTAD LONG TERM....COOPER AVIATION...GIMMESTAD
Hazardous weather outlook, Jun 28, 10:52 AM MDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1052 AM MDT FRI JUN 28 2013 COZ030>051-291700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1052 AM MDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING...WITH THE HIGHEST COVERAGE FROM THE FRONT RANGE MOUNTAINS AND FOOTHILLS ACROSS THE PALMER DIVIDE AREA. THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN EXCESS OF 45 MPH...SMALL HAIL...AND A BRIEF PERIOD OF HEAVY RAIN. ONE OR TWO STORMS MAY BE SEVERE WITH WIND GUSTS TO AROUND 60 MPH THE MAIN THREAT. THE STORMS WILL END THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHERLY FLOW ALOFT WILL DEVELOP ACROSS THE REGION THIS WEEKEND AS AN UPPER RIDGE OVER THE GREAT BASIN BUILDS NORTHWARD INTO CANADA. AT LOWER LEVELS...HIGH PRESSURE OVER THE NORTHERN AND CENTRAL PLAINS WILL MOVE A MOIST AND COOLER AIRMASS INTO NORTHEAST COLORADO. THIS WILL RESULT IN A GRADUAL COOLING TREND THAT WILL CONTINUE THROUGH NEXT WEEK. IT WILL ALSO BRING A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. STORMS THAT DEVELOP EACH AFTERNOON MAY BECOME STRONG AT TIMES...WITH HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. IN ADDITION...THE COOLER TEMPERATURES AND INCREASING RAINFALL FROM THE STORMS SHOULD HELP TO EASE FIRE DANGER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. GIMMESTAD/COOPER
In the hours before
Local storm report, Jun 28, 7:48 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
748 PM MDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL LYONS 40.22N 105.27W
06/28/2013 M1.75 INCH BOULDER CO TRAINED SPOTTER
0734 PM HAIL 4 SSW LOVELAND 40.37N 105.09W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0700 PM HAIL 2 W ASPEN SPRINGS 39.83N 105.52W
06/28/2013 M1.75 INCH GILPIN CO TRAINED SPOTTER
MISSOURI LAKES
0608 PM HAIL NE WARD 40.07N 105.51W
06/28/2013 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 7:54 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
754 PM MDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST FORT COLLINS 40.56N 105.07W
06/28/2013 E75.00 MPH LARIMER CO TRAINED SPOTTER
0750 PM HAIL FORT COLLINS 40.56N 105.07W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0745 PM HAIL LYONS 40.22N 105.27W
06/28/2013 M1.75 INCH BOULDER CO TRAINED SPOTTER
0734 PM HAIL 4 SSW LOVELAND 40.37N 105.09W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0700 PM HAIL 2 W ASPEN SPRINGS 39.83N 105.52W
06/28/2013 M1.75 INCH GILPIN CO TRAINED SPOTTER
MISSOURI LAKES
0608 PM HAIL NE WARD 40.07N 105.51W
06/28/2013 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 7:58 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
758 PM MDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST SE FORT COLLINS 40.56N 105.07W
06/28/2013 E60.00 MPH LARIMER CO TRAINED SPOTTER
NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
RAIN AND HAIL
0750 PM HAIL FORT COLLINS 40.56N 105.07W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0750 PM TSTM WND GST FORT COLLINS 40.56N 105.07W
06/28/2013 E75.00 MPH LARIMER CO TRAINED SPOTTER
0745 PM HAIL LYONS 40.22N 105.27W
06/28/2013 M1.75 INCH BOULDER CO TRAINED SPOTTER
0734 PM HAIL 4 SSW LOVELAND 40.37N 105.09W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0720 PM HAIL 4 W LOVELAND 40.42N 105.15W
06/28/2013 M1.25 INCH LARIMER CO TRAINED SPOTTER
0700 PM HAIL 2 W ASPEN SPRINGS 39.83N 105.52W
06/28/2013 M1.75 INCH GILPIN CO TRAINED SPOTTER
MISSOURI LAKES
0608 PM HAIL NE WARD 40.07N 105.51W
06/28/2013 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 8:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
806 PM MDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL CASTLE ROCK 39.38N 104.85W
06/28/2013 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0758 PM TSTM WND GST SE FORT COLLINS 40.56N 105.07W
06/28/2013 E60.00 MPH LARIMER CO TRAINED SPOTTER
NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
RAIN AND HAIL
0750 PM HAIL FORT COLLINS 40.56N 105.07W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0750 PM TSTM WND GST FORT COLLINS 40.56N 105.07W
06/28/2013 E75.00 MPH LARIMER CO TRAINED SPOTTER
0745 PM HAIL LYONS 40.22N 105.27W
06/28/2013 M1.75 INCH BOULDER CO TRAINED SPOTTER
0737 PM HAIL NNE LYONS 40.22N 105.27W
06/28/2013 M1.25 INCH BOULDER CO TRAINED SPOTTER
0734 PM HAIL 4 SSW LOVELAND 40.37N 105.09W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0720 PM HAIL 4 W LOVELAND 40.42N 105.15W
06/28/2013 M1.25 INCH LARIMER CO TRAINED SPOTTER
0715 PM HAIL 5 NW IDAHO SPRINGS 39.79N 105.58W
06/28/2013 M1.75 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 PM HAIL 2 W ASPEN SPRINGS 39.83N 105.52W
06/28/2013 M1.75 INCH GILPIN CO TRAINED SPOTTER
MISSOURI LAKES
0608 PM HAIL NE WARD 40.07N 105.51W
06/28/2013 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 8:11 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
811 PM MDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL CASTLE ROCK 39.38N 104.85W
06/28/2013 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0758 PM TSTM WND GST SE FORT COLLINS 40.56N 105.07W
06/28/2013 E60.00 MPH LARIMER CO TRAINED SPOTTER
NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
RAIN AND HAIL
0757 PM HAIL 2 WSW LOVELAND 40.41N 105.11W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
HAIL FELL FOR TEN TO 15 MINUTES
0756 PM HAIL 1 NNW CASTLE ROCK 39.44N 104.91W
06/28/2013 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0750 PM TSTM WND GST FORT COLLINS 40.56N 105.07W
06/28/2013 E75.00 MPH LARIMER CO TRAINED SPOTTER
0750 PM HAIL FORT COLLINS 40.56N 105.07W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0745 PM HAIL LYONS 40.22N 105.27W
06/28/2013 M1.75 INCH BOULDER CO TRAINED SPOTTER
0737 PM HAIL NNE LYONS 40.22N 105.27W
06/28/2013 M1.25 INCH BOULDER CO TRAINED SPOTTER
0734 PM HAIL 4 SSW LOVELAND 40.37N 105.09W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0720 PM HAIL 4 W LOVELAND 40.42N 105.15W
06/28/2013 M1.25 INCH LARIMER CO TRAINED SPOTTER
0715 PM HAIL 5 NW IDAHO SPRINGS 39.79N 105.58W
06/28/2013 M1.75 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 PM HAIL 2 W ASPEN SPRINGS 39.83N 105.52W
06/28/2013 M1.75 INCH GILPIN CO TRAINED SPOTTER
MISSOURI LAKES
0608 PM HAIL NE WARD 40.07N 105.51W
06/28/2013 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 28, 8:19 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
819 PM MDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HEAVY RAIN 6 E FORT COLLINS 40.56N 104.95W
06/28/2013 M1.50 INCH LARIMER CO TRAINED SPOTTER
IN THE PAST 20 MINUTES. 3/4 INCH HAIL WAS ALSO REPORTED
0810 PM HEAVY RAIN 4 SE FORT COLLINS 40.51N 105.01W
06/28/2013 M0.85 INCH LARIMER CO TRAINED SPOTTER
IN THE PAST 10 MINUTES
0801 PM HAIL CASTLE ROCK 39.38N 104.85W
06/28/2013 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0758 PM TSTM WND GST SE FORT COLLINS 40.56N 105.07W
06/28/2013 E60.00 MPH LARIMER CO TRAINED SPOTTER
NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
RAIN AND HAIL
0757 PM HAIL 2 WSW LOVELAND 40.41N 105.11W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
HAIL FELL FOR TEN TO 15 MINUTES
0756 PM HAIL 1 NNW CASTLE ROCK 39.44N 104.91W
06/28/2013 M0.88 INCH DOUGLAS CO TRAINED SPOTTER
0750 PM HAIL FORT COLLINS 40.56N 105.07W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0750 PM TSTM WND GST FORT COLLINS 40.56N 105.07W
06/28/2013 E75.00 MPH LARIMER CO TRAINED SPOTTER
0745 PM HAIL LYONS 40.22N 105.27W
06/28/2013 M1.75 INCH BOULDER CO TRAINED SPOTTER
0737 PM HAIL NNE LYONS 40.22N 105.27W
06/28/2013 M1.25 INCH BOULDER CO TRAINED SPOTTER
0734 PM HAIL 4 SSW LOVELAND 40.37N 105.09W
06/28/2013 M1.00 INCH LARIMER CO TRAINED SPOTTER
0720 PM HAIL 4 W LOVELAND 40.42N 105.15W
06/28/2013 M1.25 INCH LARIMER CO TRAINED SPOTTER
0715 PM HAIL 5 NW IDAHO SPRINGS 39.79N 105.58W
06/28/2013 M1.75 INCH CLEAR CREEK CO TRAINED SPOTTER
0700 PM HAIL 2 W ASPEN SPRINGS 39.83N 105.52W
06/28/2013 M1.75 INCH GILPIN CO TRAINED SPOTTER
MISSOURI LAKES
0608 PM HAIL NE WARD 40.07N 105.51W
06/28/2013 M1.00 INCH BOULDER CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:14 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Gilpin | 46 min |
| Jun 28, 6:58 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Gilpin | 47 min |
| Jun 28, 7:26 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 49 min |
| Jun 28, 7:30 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 45 min |
| Jun 28, 7:31 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 44 min |
| Jun 28, 7:49 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 41 min |
| Jun 28, 8:07 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 23 min |
| Jun 28, 8:12 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield | 33 min |
| Jun 28, 8:27 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 2 hr |
| Jun 28, 8:47 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jun 28, 8:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 28, 8:57 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 48 min |
| Jun 28, 9:00 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 45 min |
| Jun 28, 9:07 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 23 min |
| Jun 28, 9:22 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 38 min |
| Jun 28, 9:26 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 49 min |
| Jun 28, 9:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Jefferson | 28 min |
| Jun 28, 9:52 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Jefferson | 23 min |
| Jun 28, 10:03 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 42 min |
| Jun 28, 10:12 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 48 min |
| Jun 28, 10:15 PM MDT | Areal Flood Advisory | BOU | Boulder | 90 min |
| Jun 29, 12:11 AM MDT | Special Weather Statement | BOU | Douglas | 34 min |
| Jun 29, 12:14 AM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 31 min |
| Jun 29, 4:07 AM MDT | Special Weather Statement | BOU | Phillips | 23 min |
| Jun 29, 3:38 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 52 min |
| Jun 29, 4:49 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 26 min |
| Jun 29, 5:12 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.